# SDR FDEA201408032042

- Difficulty date: August 3, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 62,797 hours, 23,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK & OPS CHECK OF EMERGENCY LIGHTS, ON ACTUATION OF SWITCH, NOTICED HALF OF UNARMED LIGHTS WOULD FLICKER.  TRIED TO DISASSEMBLE TO REPLACED THE LAMPS, LOWER HALF OF LIGHT ASSEMBLY BASICALLY CRUMBLED.      REPLACED EMERGENCY LIGHT "UNARMED" LENS AND DRAWER ASSEMBLY PER SWPM, OPS CHECKED NORMAL.
